EconPapers    
Economics at your fingertips  
 

On Optimal Instrumental Variables Estimation of Time Series Models

Kenneth West ()

Working papers from Wisconsin Madison - Social Systems

Abstract: In many time series models, an infinite number of moments can be used for estimation in a large sample. I supply a technically undemanding proof of a condition for optimal instrumental variables use of such moments in a parametric model. I also illustrate application of the condition in estimation of an autoregression with a conditionally heteroskedastic disturbance.

Keywords: TIME SERIES; EVALUATION (search for similar items in EconPapers)
JEL-codes: C30 C32 C51 (search for similar items in EconPapers)
Pages: 7 pages
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ssc.wisc.edu/econ/archive/wp9717.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.ssc.wisc.edu/econ/archive/wp9717.pdf [301 Moved Permanently]--> https://www.ssc.wisc.edu/econ/archive/wp9717.pdf [301 Moved Permanently]--> http://econ.wisc.edu//archive/wp9717.pdf [301 Moved Permanently]--> https://econ.wisc.edu:443//archive/wp9717.pdf [301 Moved Permanently]--> https://econ.wisc.edu/archive/wp9717.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:att:wimass:9717

Access Statistics for this paper

More papers in Working papers from Wisconsin Madison - Social Systems UNIVERSITY OF WISCONSIN MADISON, SOCIAL SYSTEMS RESEARCH INSTITUTE(S.S.R.I.), MADISON WISCONSIN 53706 U.S.A..
Bibliographic data for series maintained by Ailsenne Sumwalt ().

 
Page updated 2025-03-30
Handle: RePEc:att:wimass:9717